# SDR DL75A992473

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERT TO DFW DUE TO FUMES IN CABIN NEAR MID GALLEY FUMES.  RESEMBLED TURPENTINE/SOLVENT.  INSPECTED LEFT AND RIGHT AC BAY FOR LEAKS.  ALL CHECKS OK.  INSPECTED FWD BAG BIN.  BAG BIN CHECKS OK.  INSPECTED PASSENGER CABIN ON ARRIVAL.  NO FUMES NOTED.  RAN NR 1 AND NR 2 ENG W/2 PACKS.  STILL NO FUMES.  OK FOR SERVICE.
